# SDR FDEA201302190372

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 71,004 hours, 49,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GROUND CREW OPENED DOOR ON BLOCK IN DEPLOYING ESCAPE SLIDE.  FOUND SLIDE OUT OF THE STORAGE COMPARTMENT.  REPOSITIONED THE SLIDE BACK IN THE STORAGE COMPARTMENT IAW MM 25-60-015-2.
